Tardive dyskinesia is a very complex topic. It is, fortunately, a rare condition, so I wonder why you seem to think it might apply to you. Are you having problems with dyskinesia-like symptom and have you been on relevant meds for a long time ?
If the topic simply interests you theoretically, there's lots of material about it easily found online.
However, it sounds from your question as though you are more personally concerned, perhaps if you are taking antidepressants, which are one of the types of drug which can occasionally be associated with this condition.
In that case, what you'd need would not be a theoretical discussion or calculation of the odds, but a proper personal assessment and a discussion with the doctor who is prescribing these to you, of the balance of risks ( very small ) and benefits ( potentially large ) in your on specific case, taking all the relevant details into account.
One wouldn't usually think of SPECT as an early tool for making this diagnosis : the person's history and a careful clinical examination is usually enough.
TD is a neurological disorder, including involuntary abnormal movements of some muscles, and related to the use of quite a range of drugs which affect the chemical dopamine.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.